Alert archive / California / Wind Advisories in 2007

Wind Advisory 88, NWS Los Angeles, CA

March 11, 2007

NWS Los Angeles, CA issued this wind advisory at Mar 11, 2007, 3:14 AM PDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2007, 3:14 AM PDT (10:14 UTC)
Expired
Mar 11, 2007, 6:00 PM PDT
In force
15 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 111014
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
314 AM PDT SUN MAR 11 2007

...WIND ADVISORIES HAVE BEEN ISSUED FOR THE MOUNTAINS OF VENTURA
AND LOS ANGELES COUNTIES INCLUDING THE SANTA MONICA RANGE...

...WIND ADVISORIES FOR SANTA BARBARA COUNTY HAVE EXPIRED...

.STRONG NORTHWEST TO NORTH FLOW LAST EVENING HAS SHIFTED TO A MORE
NORTHEASTERLY DIRECTION EARLY THIS MORNING. THIS HAS CAUSED GUSTY
WINDS ACROSS SANTA BARBARA COUNTY TO BECOME MORE LOCALIZED...SO
WIND ADVISORIES THERE HAVE BEEN ALLOWED TO EXPIRE. AT THE SAME
TIME...THE WIND SHIFT HAS CAUSED GUSTY WINDS TO BECOME INCREASINGLY
WIDESPREAD ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES
COUNTIES...INCLUDING THE SANTA MONICA RANGE. WINDS WILL CONTINUE
TO INCREASE IN THESE AREAS THIS MORNING...WITH AREAS OF NORTHEAST
WINDS 25 TO 40 MPH WITH GUSTS OVER 50 MPH. THE STRONGEST WINDS
WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS.

GUSTY WINDS WILL ALSO SPREAD INTO THE VALLEYS OF VENTURA AND LOS
ANGELES COUNTIES...ACROSS THE VENTURA COUNTY COASTAL PLAIN...AND
IN COASTAL SECTIONS OF LOS ANGELES COUNTY BELOW PASSES AND CANYONS
FROM MALIBU TO HOLLYWOOD. IN THESE LOCATIONS...AREAS OF NORTHEAST
WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER 35 MPH ARE EXPECTED FROM
MID MORNING THROUGH MID AFTERNOON.

CAZ039-052-111115-
/O.EXP.KLOX.WI.Y.0087.000000T0000Z-070311T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
314 AM PDT SUN MAR 11 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

GUSTY WINDS HAVE BECOME LOCALIZED...SO WIND ADVISORIES HAVE BEEN
ALLOWED TO EXPIRE.

$$

CAZ053-054-111615-
/O.NEW.KLOX.WI.Y.0088.070311T1014Z-070311T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
314 AM PDT SUN MAR 11 2007

...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL
BECOME WIDESPREAD THIS MORNING...THEN CONTINUE THROUGH MID
AFTERNOON BEFORE GRADUALLY DIMINISHING. THE STRONGEST WINDS WILL
OCCUR THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-111615-
/O.NEW.KLOX.WI.Y.0088.070311T1014Z-070311T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
314 AM PDT SUN MAR 11 2007

...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS OVER 50 MPH WILL
BECOME WIDESPREAD THIS MORNING...THEN CONTINUE THROUGH MID
AFTERNOON BEFORE GRADUALLY DIMINISHING. THE STRONGEST WINDS WILL
OCCUR THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BRUNO/ASR
3 follow-up statements
000 
WWUS76 KLOX 111556
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
856 AM PDT SUN MAR 11 2007

...WIND ADVISORIES CONTINUE FOR THE MOUNTAINS OF VENTURA AND
LOS ANGELES COUNTIES INCLUDING THE SANTA MONICA RANGE...

.WINDS HAVE SHIFTED FROM THE NORTH TO A MORE NORTHEAST FLOW IN
MOST LOCATIONS THIS MORNING. THIS HAS CAUSED GUSTY WINDS ACROSS
TO BECOME INCREASINGLY WIDESPREAD ACROSS THE MOUNTAINS OF VENTURA
AND LOS ANGELES COUNTIES...INCLUDING THE SANTA MONICA RANGE. WINDS
WILL CONTINUE TO INCREASE IN THESE AREAS THIS MORNING...WITH AREAS
OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS OVER 50 MPH. THE
STRONGEST WINDS WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS.

GUSTY WINDS WILL ALSO SPREAD INTO THE VALLEYS OF VENTURA AND LOS
ANGELES COUNTIES...ACROSS THE VENTURA COUNTY COASTAL PLAIN...AND IN
COASTAL SECTIONS OF LOS ANGELES COUNTY BELOW PASSES AND CANYONS FROM
MALIBU TO HOLLYWOOD. IN THESE LOCATIONS...AREAS OF NORTHEAST WINDS
20 TO 30 MPH WITH LOCAL GUSTS OVER 35 MPH ARE EXPECTED FROM MID
MORNING THROUGH MID AFTERNOON.

CAZ053-054-112200-
/O.CON.KLOX.WI.Y.0088.000000T0000Z-070311T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
856 AM PDT SUN MAR 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL
BECOME WIDESPREAD THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON
BEFORE GRADUALLY DIMINISHING. THE STRONGEST WINDS WILL OCCUR THROUGH
AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-112200-
/O.CON.KLOX.WI.Y.0088.000000T0000Z-070311T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
856 AM PDT SUN MAR 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS OVER 50 MPH WILL
BECOME WIDESPREAD THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON
BEFORE GRADUALLY DIMINISHING. THE STRONGEST WINDS WILL OCCUR THROUGH
AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KAPLAN
000 
WWUS76 KLOX 112149
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
249 PM PDT SUN MAR 11 2007

...WIND ADVISORIES CONTINUE FOR THE MOUNTAINS OF VENTURA AND LOS 
ANGELES COUNTIES INCLUDING THE SANTA MONICA RANGE...

.AREAS OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS OVER 50 MPH
WITH THE STRONGEST WINDS OCCURRING THROUGH AND BELOW PASSES AND
CANYONS WILL CONTINUE INTO THE EARLY EVENING HOURS ACROSS THE
MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AS WELL AS THE SANTA
MONICA RANGE. WINDS SHOULD BEGIN TO DIE DOWN SOME THIS EVENING...THEN
STRENGTHEN A BIT OVERNIGHT. WIND ADVISORIES WILL LIKELY NOT BE
NEEDED OVERNIGHT...HOWEVER FOLLOWING SHIFT WILL HAVE TO MONITOR
THE SITUATION CLOSELY.

GUSTY WINDS WILL CONTINUE INTO THE VALLEYS OF VENTURA AND LOS ANGELES
COUNTIES...ACROSS THE VENTURA COUNTY COASTAL PLAIN...AND IN
COASTAL SECTIONS OF LOS ANGELES COUNTY BELOW PASSES AND CANYONS
FROM MALIBU TO HOLLYWOOD. IN THESE LOCATIONS...AREAS OF NORTHEAST
WINDS 20 TO 30 MPH WITH LOCAL GUSTS OVER 35 MPH ARE EXPECTED LATE
THIS AFTERNOON...THEN DIMINISH THIS EVENING. WITH ANOTHER ROUND
LATE TONIGHT INTO MONDAY MORNING.

CAZ053-054-120100-
/O.EXT.KLOX.WI.Y.0088.000000T0000Z-070312T0100Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
249 PM PDT SUN MAR 11 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS OVER 50 MPH WILL
BEGIN TO GRADUALLY DIMINISH THIS EVENING. THE STRONGEST WINDS
WILL OCCUR THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ046-120100-
/O.EXT.KLOX.WI.Y.0088.000000T0000Z-070312T0100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
249 PM PDT SUN MAR 11 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

AREAS OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS OVER 50 MPH WILL
BEGIN TO GRADUALLY DIMINISH THIS EVENING. THE STRONGEST WINDS WILL OCCUR
THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KAPLAN
000 
WWUS76 KLOX 120053
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
553 PM PDT SUN MAR 11 2007

...WIND ADVISORIES FOR THE MOUNTAINS OF VENTURA AND LOS ANGELES
COUNTIES WILL EXPIRE AT 6 PM PDT...

.WINDS HAVE DIMINISHED OVER THE MOUNTAINS OF VENTURA AND LOS
ANGELES COUNTIES LATE THIS AFTERNOON. ONLY A FEW POCKETS OF GUSTY
WINDS AROUND ADVISORY LEVELS AT TIMES PERSIST. AS A RESULT...THE
WIND ADVISORIES FOR THESE AREAS WILL BE ALLOWED TO EXPIRE AT 6
PM. SOME GUSTY WINDS WILL PERSIST THROUGH PASSES AND CANYONS
TONIGHT INTO MONDAY MORNING BUT WINDS SHOULD REMAIN BELOW ADVISORY
LEVELS.

CAZ053-054-120200-
/O.EXP.KLOX.WI.Y.0088.000000T0000Z-070312T0100Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
553 PM PDT SUN MAR 11 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON. 

WINDS HAVE SUBSIDED OVER THIS AREA. EVEN SO...LOCAL GUSTY
NORTHEAST CANYON WINDS ARE EXPECTED TO PERSIST TONIGHT INTO MONDAY
MORNING.

$$

CAZ046-120200-
/O.EXP.KLOX.WI.Y.0088.000000T0000Z-070312T0100Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
553 PM PDT SUN MAR 11 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS AFTERNOON. 

WINDS HAVE SUBSIDED OVER THIS AREA. EVEN SO...LOCAL GUSTY
NORTHEAST CANYON WINDS ARE EXPECTED TO PERSIST TONIGHT INTO MONDAY
MORNING.

$$

SIRARD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 10, 8:20 PM PST, 5 hours 54 minutes earlier.

Area forecast discussion, Mar 10, 8:20 PM PST, 5 hours 54 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
820 PM PST SAT MAR 10 2007

.SHORT TERM (TONIGHT-TUE)...VERY STRONG N GRADIENT ALONG SBA S COAST
THIS EVENING (-4.0 MB SBA-SMX...AND -6.3 MB SBA-BFL) COMBINED WITH
GOOD NORTHERLY LOWER LEVEL FLOW IN THE VBG SOUNDING (20-30 KT LOWER
5000 FT OF SOUNDING) WAS CONTRIBUTING TO A MODERATE SUNDOWNER ALONG
THE SBA S COAST AND MOUNTAINS. WINDS HAVE ALREADY GUSTED TO 47 MPH
AT MONTECITO HILLS...AND TO 34 MPH IN GAVIOTA. ISSUED A WIND
ADVISORY FOR THIS AREA THRU 3 AM PDT SUNDAY...AND THE DETAILS CAN BE
FOUND WITH THE PRODUCT LAXNPWLOX. NORTHEAST OFFSHORE GRADIENTS ALSO
CONTINUE TO INCREASE THIS EVENING AND SOME GUSTY NE WINDS WILL
DEVELOP OVERNIGHT BELOW AND THRU PASSES AND CANYONS OF VTU/L.A.
COUNTIES AS WELL. WINDS THERE ARE EXPECTED TO REMAIN JUST BELOW
ADVISORY LEVELS FOR THE MOST PART AS UPPER SUPPORT FOR STRONG WINDS
IS MARGINAL. OTHERWISE MOSTLY CLEAR SKIES WITH SOME HI CLOUDS AT
TIMES WILL PREVAIL OVER THE FORECAST AREA THRU THE NIGHT.

UPPER HI OFF THE SRN CA COAST WILL BUILD INLAND ON SUN AND LINGER
OVER THE AREA THRU MON BEFORE WEAKENING SOME TUE. OFFSHORE FLOW WILL
CONTINUE NIGHT AND MORNING HOURS THRU MON THEN WEAKEN AND BECOME
NEUTRAL FOR MON NIGHT INTO TUE MORNING. WITH VERY WARM BOUNDARY
LAYER TEMPS AND RATHER HIGH THICKNESSES (AROUND 570 DM) IT LOOKS
LIKE MUCH ABOVE NORMAL TEMPS WILL AFFECT THE DISTRICT SUN AND MON
WITH SEVERAL RECORD HIGHS POSSIBLE DURING THE PERIOD. MANY AREAS
WILL TOP 80 DEGREES WITH THE WARMEST VALLEYS LIKELY REACHING THE 90S
EACH DAY. WITH THE FLOW TRENDING ONSHORE FOR TUE TEMPS SHOULD COOL
SEVERAL DEGREES BUT REMAIN ABOVE NORMAL FOR MOST AREAS...ESPECIALLY
AWAY FROM THE COAST.

...FROM PREVIOUS DISCUSSION...

.LONG TERM (WED-SAT)...GENERAL RIDGING AND WEAK EARLY MORNING
OFFSHORE FLOW WILL KEEP SKIES CLEAR WEDNESDAY THROUGH FRIDAY. 580
HGTS WILL KEEP THINGS WARM A FEW DEGREES ABOVE NORMAL INLAND AND
NEAR NORMAL AT THE COASTS.

NEXT WEEKEND THINGS BECOME A LITTLE LESS CLEAR. GFS DEVELOPS A DRY
CUT OFF LOW AND MOVES IT NEAR SOCAL SATURDAY AND THEN OVER THE AREA
SUNDAY. THE EC DOES NOT SHOW THIS AND KEPT A FAIRLY GENERIC DRY
FORECAST GOING BUT THIS WILL NEED WATCHING NEXT WEEK.

&&

.AVIATION...

11/0005Z...VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THRU SUN.
WITH OFFSHORE WINDS INCREASING TONIGHT IT LOOKS LIKE LOCAL LLWS
CONDITIONS AT TIMES CANNOT BE RULED OUT AT KVNY AND POSSIBLY KBUR
AFTER MIDNIGHT TONIGHT THRU SUN MORNING. EVEN SO...HAVE KEPT OUT OF
THE TAFS SINCE IT SHOULD BE GENERALLY LESS THAN 20 KT OF SHEAR...BUT
IF THERE IS STRONGER SHEAR IT WILL BE SHORT LIVED AND INTERMITTENT.

KLAX MAY HAVE LIGHT E WINDS LATER TONIGHT INTO SUN MORNING FOLLOWED
BY A NORMAL SEABREEZE AFTER ABOUT 20Z.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING (SEE LAXRFWLOX).
FIRE WEATHER WATCH (SEE LAXRFWLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).

&&

PUBLIC...RORKE
AVIATION...SIRARD

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 10, 9:59 AM PST, 16 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
959 AM PST SAT MAR 10 2007

CAZ034>041-044>047-051>054-059-087-088-111300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
959 AM PST SAT MAR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

GUSTY NORTH TO NORTHEAST WINDS AND LOW HUMIDITIES WILL AFFECT THE
MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES TODAY
INTO TONIGHT. THE COMBINATION OF GUSTY WINDS AND INCREASINGLY DRY
CONDITIONS IN THE MOUNTAINS WILL CAUSE INCREASING FIRE DANGER
BEGINNING THIS AFTERNOON.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

GUSTY NORTHEAST WINDS AND LOW HUMIDITIES WILL AFFECT THE MOUNTAINS
AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES SUNDAY THROUGH
MONDAY.RECORD OR NEAR RECORD HIGH TEMPERATURES ARE EXPECTED SUNDAY
AND MONDAY. THE COMBINATION OF HIGH TEMPERATURES...LOW RELATIVE
HUMIDITIES AND GUSTY WINDS WILL CREATE A HEIGHTENED FIRE DANGER
ACROSS MUCH OF LOS ANGELES AND VENTURA COUNTIES AND THE MOUNTAINS OF
SANTA BARBARA COUNTY SUNDAY THROUGH MONDAY.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KAPLAN

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:46 PM PSTWind AdvisoryLOX6 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.